# SDR FDEA201605201702

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: BAC15051009009
- Condition: Cracked
- Location: Fuselage
- Part time: 94,239 hours, 39,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMPENNAGE UPPER AFT FUSELAGE COMPARTMENT, STATION 2031 - 2035 RT 6TH LONGERON HAS 4 CRACKS UPPER & LOWER AREAS, TRANSITIONING THRU 2033 BULKHEAD DOT NR 4 ZONE 311 & 312 2016 05 20.  R & R SECTION OF LONGERON IN REF TO SRM 53-10-00, FIG 3, VOL 1.
